# SDR DALA1224106818

- Difficulty date: April 14, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR PANEL BEAM CORRODED UNDER NUT PLATES- CONDITION: CORROSION LOCATION: AFT CARGO STA 1438, LBL 3 -- MKD POS: AFT REMOVED CORROSION AND AREAS OUT OF LIMITS PER B757 SRM 53-00-53.  REMOVED FLOOR SUPPORT.  OK TO INSTALL WORK, COMPLETED.
